# SDR C2XA96IA041

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69901
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 379
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: S5701208600800
- Condition: Chafed
- Location: Lt Wing Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LT WING RIB 13 FORWARD INBOARD FLAP HINGE BEAM CHAFED FROM PANEL 552AB.  MAINTENANCE REMOVED AND REPLACED THE BEAM ASSEMBLY, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT, 4,819.7 HOURS.  CYCLES, 5,199.  (X)
